# SDR DL76L050646

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 38,771 hours, 6,037 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800911
- Part serial: 93033642
- Condition: Failed
- Location: Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF FL330 ALT DISAGREE EICAS LIGHT CAME ON.  CAPT ALT READ 300 FEET DIFF FROM F/O ALT.  AFTER DESCENT TO FL280 CAPT ALT READ 28010, F/O ALT READ 27760 STDBY READ 28350.  PER FIM REPLACED F/O`S ADC AND CHECKS NORMAL.  OPS OK PER M/M.  ALSO REPLACED F/O`S ALT IND AS PRECAUTIONARY.
